I was placed on Coumadin 3 months ago and was simultaneously taken off of anti-inflammatory drugs that I was on for years for bilateral knee osteoarthritis and PRN anti-inflammatories for gouty arthritis flares. To date, none of my caregivers will support any on board meds other than tylenol and narcotics. I can’t imagine millions of individuals on coumadin w/OA not having some other options! Please help.
Osteoarthritis Q & A
I have severe osteo in my body. My right thumb joints are bone on bone. I have had several injections but with no help. Can the rooster cone injections help or is there another alternative to surgery? That is my next treatment option the doctor says.
Is the series of shots of Supartz a treatment for a torn menmiscus.
I am 53 years old and extremely overweight with OA in my right knee said to be “bone on bone”. My medial meniscus is gone as is the stabilizing tendon on the front of my knee. I do NOT have constant pain or much pain at all on a consistent basis, but when trying to climb stairs, hike, or exercise, the knee swells up and is very unstable, and I also experience a “catching” feeling apparently from bone spurs. I’ve recently had the 5 week treatment of hylagen injections and want to know if using an eliptical machine is a good from of exercise after such a procedure as opposed to “impact” exercise.
My co-worker had a series of Supartz shots six months ago and has had great results. But now the pain is back. Her old doctor retired and the new doctor said he didn’t think she can have anymore shots or series of shots. Can she? How long can she put off surgery, if the shots are doing her so well while they last? Is this something she can do for awhile? Years? Eager to hear back, Sandra
After trying several blood pressure medications, I began taking Nadolol (40 mg) about three years ago. While it works wonderfully for my blood pressure, I have headaches every day. I wake up with a headache, and it will continue all day – not a screaming headache, but constant, dull pain. I understand this type of medication is supposed to help with headaches. For relief, I usually take three to six Motrin. Would prefer to take Motrin every day, but am so afraid of what it will do to my stomach that I opt to have the headache every other day. How often can I take the Motrin without worrying about side effects. I know you can’t say with certainty, but would like a “ball park” opinion. Thank you.